# SDR AALA990311

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME 11 'Z' ANGLE CORRODED AT COCKPIT ENTRY.  REMOVED AND REPLACED Z ANGLE AT FRAME 11 (SPLICED IN NEW PIECE AT MIDDLE OF Z ANGLE) PER SRM 51-71-40-2.  (M)
